# SDR 2001UALA02049

- Difficulty date: September 16, 2001
- Submitted: October 2, 2001
- Operation: Air carrier
- Aircraft: N593UA
- Make and model: Boeing 757222
- Aircraft serial: 28144
- Aircraft time: 17,773 hours, 6,719 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN FLIGHT DECK AND MAIN CABIN.  *S/D*  UNABLE TO DUPLICATE PROBLEM.  ALL SYSTEMS OPERATE NORMALLY.  ACCOMPLISHED PACK BURNOUT.
